I am 20 years old and have been experiencing some bad acne. More moderate than anything. I used to be on Yaz in high school for my acne then (which was similar but less severe), which cleared my skin completely for about a year. However, it did cause me to gain 28 pounds, which on a petite person is quite a bit of weight. After a year of taking it, I went off Yaz, and my acne didn't return. I had clear, pretty skin for about another full year.
When it started up again I went back to the doctor, who decided it was a great idea to put me on a pill with a different hormone balance than Yaz. I currently just stopped taking the generic brand 'Kariva', more commonly known as Mircette.
I have been on this pill for a week and a half exactly. I scoured the internet looking for some kind of hope that this initial breakout stage would only last a little while, and it would get better now because it couldn't get any worse. After finding nothing, I decided last night to stop taking the pill.
I currently have the worst breakout I have ever had in my life. I have tried many different things for acne, just like everyone else here, I'm sure. But I am breaking out all over my face, every kind of acne. In places I don't normally break out. Cysts, whiteheads, blackheads, nodules. You name it. I have severe Dermatillomania and my skin looks so bad now.
For the first few days it seemed to have gotten a bit clearer to it's credit. But it just kept going downhill after that, and rapidly.
In addition to the lovely acne symptoms, I started being hungry all the time again, and I could already feel myself starting to put on weight again. My GI tract has not been at all normal or in any way regular since beginning this dreadful pill, which doesn't seem to help the acne either.
If you've read this far and are considering taking this pill, save your money and your time. It is a poison to your body, your mind, and it only makes everything wors